# SDR ASAA2014102109451

- Difficulty date: October 21, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,087 hours, 8,738 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FAULT MESSAGE NR 77-26872, THE TOP LT EGT SIGNAL IS OUT OF RANGE ENGINE NR 2.  ACFT GROUNDED.   REPLACED CJ10 HARNESS ON NR 2 ENGINE IAW AMM 73-21-06-400-803-F00. FADEC SYSTEM TEST OPS CHECK PASSED IAW MM 73-21-00-700-802.
